Signature invariants of links from irregular covers and non-abelian covers

Cited 11 time in webofscience Cited 0 time in scopus
  • Hit : 493
  • Download : 0
Signature invariants of odd dimensional links from irregular covers and nonabelian covers of complements are obtained by using the technique of Casson and Gordon. We show that the invariants vanish fdr slice links and can be considered as invariants under F-m-link concordance. We illustrate examples of links that are not slice but behave as slice links for any invariants from abelian covers.
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
1999-07
Language
English
Article Type
Article
Keywords

COBORDISM; CONCORDANCE

Citation

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.127, pp.67 - 81

ISSN
0305-0041
URI
http://hdl.handle.net/10203/75351
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 11 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0